MAUDE Adverse Event Report: VYAIRE MEDICAL OY MULTI-LINK¿ ADAPTER; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

VYAIRE MEDICAL OY MULTI-LINK¿ ADAPTER; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number TELE ADAPTER X2, 5/6-LEAD FOR APEXPRO FH
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the telemetry box does not read properly on patients.There was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
H11:after further review of this complaint, vyaire medical found out that this complaint only had an accessory defect and no patient was harmed.Therefore, this is deemed as a non reportable complaint to vyaire medical.Please disregard and void vyaire reference number:(b)(4) under mfr report number: 3010838917-2023-00065.

Brand Name
MULTI-LINK¿ ADAPTER
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki ete
la-suomen laani,
helsinki
FI 
Manufacturer (Section G)
CARLISLE MEDICAL TECHNOLOGIES (DONGGUAN) CO., LTD
no.2 xinhu industrial park, de
ngwu village, qiaotou town
dongguan 52353 3
CH   523533
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17145063
Report Number3010838917-2023-00065
Device Sequence Number14847127
Product Code DSA
UDI-Device Identifier10190752138155
UDI-Public(01)10190752138155
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K980582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTELE ADAPTER X2, 5/6-LEAD FOR APEXPRO FH
Device Catalogue Number2090101-110
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown